# SDR DALA2018120647065

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Arm
- Condition: Corroded
- Location: Rt Spin Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0850693) AWR. HIDDEN CORROSION. CORROSION ON SETTLEMENT AREA OF LWR SPIN BRAKE BAR AT NLG WHEEL WELL RH BRAKE SPRING. (IN REF NRC 304) (FYT). SUMMARY: IN REF NRC00601 (CORROSION LEVEL 2)RH SPIN BRAKE ARM AT NLG WHEEL WELL AREA WAS REPLACED PER B757-200 AMM 32-45-05-402-008. (UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED B757 NDT MANUAL PART. 4 51-00-10 AND AREAS ARE OUT OF LIMITS. PER. DWG 141N0091 REV A . EQUIP. PANAMETRICS 38DL PLUS N/C:1788, EXP 22/ FEB/19, S/N: 171455802, TRANSDUCER V260-SM N/S:1120097.
